The equivariant Darboux theorem

M. Dellnitz, Lectures in Applied Mathematics 29 (1993) 163–169.

Download
No fulltext has been uploaded.
Journal Article | English
Author
Publishing Year
Journal Title
Lectures in Applied Mathematics
Volume
29
Page
163-169
LibreCat-ID

Cite this

Dellnitz M. The equivariant Darboux theorem. Lectures in Applied Mathematics. 1993;29:163-169.
Dellnitz, M. (1993). The equivariant Darboux theorem. Lectures in Applied Mathematics, 29, 163–169.
@article{Dellnitz_1993, title={The equivariant Darboux theorem}, volume={29}, journal={Lectures in Applied Mathematics}, author={Dellnitz, Michael}, year={1993}, pages={163–169} }
Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics 29 (1993): 163–69.
M. Dellnitz, “The equivariant Darboux theorem,” Lectures in Applied Mathematics, vol. 29, pp. 163–169, 1993.
Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics, vol. 29, 1993, pp. 163–69.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar